# SDR IXXA20231023076

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 100,188 hours, 31,821 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Descent Device, Capewell
- Component part number: 379103D29
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE REPORTED, #3 DESCENT RAIL DEPLOYED ON ENTRY DOOR #1. REMOVED AND REPLACED #3 DEVICE DESCENT IAW B767 IAI SMM 26-61-03.
